MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 23X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 23X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305762
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Investigation conclusion: the complaint is unconfirmed as no photo / samples received.Root cause description: a review of past 12 months quality notification were performed and no quality notification was raised on the reported defect.The reported defect cannot be confirmed as no photos / samples were returned for evaluation.Therefore, root cause could not be determined.The complaint will be re-opened and re-investigated if the sample is returned.Rationale: photos and/or samples were not returned for investigation.The complaint will continue to be tracked and monitored.
 
Event or Problem Description
It was reported that the needle eclipse 23x1 rb experienced a safety failure that would not engage.The following information was provided by the initial reporter: when the nurse used her thumb to engage the safety mechanism, it would not close over the needle and felt like it hadn't luer-locked onto the vial properly to begin with.Felt flimsy & would not engage.

Brand Name
NEEDLE ECLIPSE 23X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8664712
Report Number8041187-2019-00422
Device Sequence Number11339937
Product Code FMI
UDI-Device Identifier30382903057628
UDI-Public30382903057628
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2023
Device Catalogue Number305762
Device Lot Number8302648
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;